MathSciNet Relay Station
MathSciNet bibliographic data
MR778463 11E81 (12D15)
Becker, Eberhard; Rosenberg, Alex Reduced forms and reduced Witt rings of higher level. J. Algebra 92 (1985), no. 2, 477–503.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement